# SDR UALA2012080604226

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 88,486 hours, 14,032 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Loose
- Location: Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S RADAR AND HSI DIMMING KNOB LOOSE AND CAN BE LIFTED VERTICALLY OUT OF DETENT.  REPLACED THE UNIT.
